MathSciNet Relay Station
MathSciNet bibliographic data
MR692579 (84m:60046) 60G10 (60F05)
Bradley, Richard C., Jr. Information regularity and the central limit question. Rocky Mountain J. Math. 13 (1983), no. 1, 77–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement